# SDR UALA2010061602121

- Difficulty date: June 16, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 60,106 hours, 22,402 cycles
- Engine: Pwa PW2040
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT DISAGREE MSG, RTFL.  REPLACED LT FLAP POS TRANSMITTER PER AMM.  TRANSMITTER TESTS OKAY PER AMM.  OPERATED FLAPS AND SLATS SEVERAL TIMES, CHECKS OKAY.
